MathSciNet Relay Station
MathSciNet bibliographic data
MR1129315 (93g:11131) 11Y40 (11R27 11R29)
Lenstra, H. W., Jr. Algorithms in algebraic number theory. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 211–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement